# SDR QMLA2011101411099

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N427MA
- Make and model: Bell 222U
- Aircraft serial: 47558
- Aircraft time: 8,403 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 222031506103
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BULKHEAD ASSY, 222-031-506-103 (BHT-222U-MM-5 FIG 53-1029, NR 32) AT FASTENER THAT ATTACHES SUPPORT LT, 222-031-522-101 (BHT-222U-MM-5 FIG, 53-1028, NR 11).  CRACK ON INSIDE FACE OF BULKHEAD NR STA 270, BL 8.0L TO 10.0L, WL 79.0 TO 80.5. BULKHEAD ASSY, 222-031-506-103 (BHT-222U-MM-5 FIG. 53-1029, NR 32) AT FASTENER THAT ATTACHES SUPPORT LT, 222-031-522-101 (BHT-222U-MM-5 FIG, 53-1028, NR 11). CRACK ON INSIDE FACE OF BULKHEAD AT STA 270, BL 8.0L TO 10.0L, WL 79.0 TO 80.5.
